# SDR DXTA2010071404152

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- Aircraft time: 10,367 hours, 8,576 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 260003007
- Part serial: M003285
- Condition: Stuck
- Location: Standby
- Part time: 9,870 hours, 350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ALTIMETER SETTING IS FROZEN ON "29.91".   ALTIMETER SETTING WILL NOT ADJUST UP OR DOWN WITH THE KNOB.  REPLACED SECONDARY FLIGHT DISPLAY WITH AN O/H UNIT IAW AMM CHAP 34-21-14, OPS CK GOOD.
